# SDR A6WA202103087681

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005143
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT COMMON TO SKIN AT FS 625.30+17 TO STR22R+3.5  ***AIRCRAFT REMOVED FROM SERVICE***  EVALUATED OUTWARD DENT IN SKIN AT FS 625.30+17 AND STR 22R+3.5. HAND DRESSED DENT  MEASURED 0.2"L X0.2"W X 0.004"D TO ORIGINAL CONTOUR REF ASAP EA # AWAC - CRJ253- 01578 REV IR DATED 3/4/2021.
